# SDR FX7A200500009

- Difficulty date: October 15, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N54348
- Make and model: Boeing 727231
- Aircraft serial: 21967
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: BACH8804NN0157
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING FLAP RETRACTION FROM 15 DEGREES TO 5 DEGREES LOST ALL OF THE SYSTEM A HYDRAULICS.  TROUBLESHOT AND FOUND A FLEX LINE AT THE LEFT PCU ELEVATOR LEAKING, REMOVED AND REPLACED HYDRAULIC LINE, IAW MM REF 27-30-81, OP CHECK AND LEAK CHECK NORMAL.
